MathSciNet Relay Station
MathSciNet bibliographic data
MR2304009 (2008f:45022) 45N05 (34G10 45D05 47D06)
Li, Miao; Zheng, Quan; Zhang, Jizhou Regularized resolvent families. Taiwanese J. Math. 11 (2007), no. 1, 117–133.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement